# SDR CALA2018060531315

- Difficulty date: May 18, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323051320002
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 40R AND 41R, IN THE FWD CARGO BILGE AREA,  FRAME 30,  REMOVED AND REPLACED THE FISH PLATE,  ROTO PROBED , NO CRACKS,  IAW SRM 51-72-11-911-001.
